A Consumer's Guide to Wellbutrin Side Effects
Wellbutrin is a drug that helps people with problems such as depression and it is not free from side effects. This is why people should be aware of the following Wellbutrin side effects to help them cope with the use of the drug as well as seek help when needed. Some of the Wellbutrin side effects that often happen at the start of medication include a loss in appetite, weight loss, skin rashes, dry mouth and sweating. Also part if the lists of Wellbutrin side effects are agitation, stomach pain, ringing in one's ears, dizziness and sleeping problems.
There are quite a few more Wellbutrin side effects that you may need to be aware of, like the sore throats, the frequent trips to the bathroom to urinate, the increase in heartbeat rate and probability of anxiety attacks and undue agitation. These are all Wellbutrin side effects and while not every Wellbutrin taker may experience these side effects, it is indeed better to know that these may happen. There are people who do experience more than just annoying Wellbutrin side effects although the more serious side effects occur with higher doses of the medication. One dangerous side effect that may occur with a bigger dose of this medication is the occurrence of seizures. It has been noted that higher doses of Wellbutrin can increase the chances of a person getting a seizure, although chances are still pretty slim of this happening.
Some of the Wellbutrin side effects that do warrant immediate help from medical professionals are those that stem from an allergic reaction to the medication. These can be in the form of hives, rashes, and a peculiar tightness in one's chest, breathing difficulties and swelling of parts of the face. Also included in the dangerous Wellbutrin side effects list are psychological side effects like depression, hallucinations, hyper-activity and thoughts of committing suicide. Physical side effects that are also considered dangerous include skin blisters and peeling, fevers and chills, hearing problems and abnormalities in menstrual periods.
Did Heath Ledger Die of an Overdose?
|Another IRG Site ©Copyright 1997 Immediate Assistants Pty Ltd.
Optimised for 800 * 600, 64K Colours